MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2010, the patient underwent an endovascular procedure with using gore® excluder® aaa endoprostheses for treatment of an abdominal aortic aneurysm.On (b)(6) 2019, follow-up imaging reportedly identified a proximal type i endoleak with no reported aneurysm enlargement.It was reported disease progression caused the aortic neck to dilate and the trunk-ipsilateral leg component to lose apposition of the neck, resulting in the proximal type i endoleak.On (b)(6) 2019, an intervention was performed to treat the endoleak.An aortic extender component was reportedly implanted for improved apposition to the aortic wall.Reportedly, the endoleak was resolved and the patient tolerated the procedure.
 
Event or Problem Description
On (b)(6) 2019, follow-up imaging reportedly identified a proximal type i endoleak with no reported aneurysm enlargement.It was reported disease progression caused the aortic neck to dilate and the trunk-ipsilateral leg component to lose apposition of the neck, resulting in the proximal type i endoleak.
 
Additional Manufacturer Narrative
Corrected date of event.Corrected event description.Images were sent to gore for evaluation: images provided are post-implant cta dated on (b)(6) 2019, arterial and delay phases.Length from the left renal to the proximal end of the device appears to measure ~ 20mm.Diameter just distal to the left renal appear to measure ~ 24 mm.Diameters ~ 10 mm distal to the left renal appear to measure ~ 30 mm.Diameters ~ 15 mm distal to the left renal appear to measure ~ 34 mm, flow lumen and thrombus.There does not appear to be wall apposition at the proximal end of the implanted device.Pooling of contrast within the aneurysmal sac is not visualized on the arterial and delay phases.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8293084
Report Number2953161-2019-00009
Device Sequence Number1620057
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Catalogue NumberPXT261416
Device Lot Number8411922
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight112